# SDR DALA2015102106311

- Difficulty date: October 17, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AREA SUPPORT CHANNEL FOR FWD DRAIN HAS SURFACE CORROSION BS 335, RBL 55 AND BS 345, CP53-222-01.  R & R SUPPORT CHANNEL AT R1 DOOR, BS 335, RBL 55 IAW ENGINE DWG 141N5160, REV B, SRM 51-40-02, SRM 51-20-01, SRM 51-40-05, SRM 53-00-15.  PN 141N5160U79 PO 650DL-00146.  AFTER FOUND AREA WITH ORIGNAL THICKNESS .063 MATERIAL LOSS 0.040, MATERIAL  REMAINING .023 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.
